MAUDE Adverse Event Report: EXACTECH, INC. TRULIANT TIB IMP PS INSERT SZ 3 9MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

EXACTECH, INC. TRULIANT TIB IMP PS INSERT SZ 3 9MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Model Number TRULIANT TIB IMP PS INSERT SZ 3 9MM
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 03/12/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a 68 yo female patient, initial right knee implanted on (b)(6) 2022, underwent a revision procedure on (b)(6) 2024, approximately 1 year 11 months post the initial procedure.Reason for the revision was not reported.The poly was swapped.There were no device breakages or surgical delays during the procedure.The patient was last known to be in stable condition following the event.An x-ray was provided.No explanted devices are available for analysis.Chain of command due to the recal,l the hospital will not release them.A device image was provided.No further information.
 
Additional Manufacturer Narrative
D10: concomitants: (b)(6) - 02-020-11-0330 - truliant ps cem fem ps cem right sz 3 ; (b)(6) - 02-022-45-3020 - truliant tib fit tray cem sz 3f / 2t ; (b)(6) - 200-07-32 - advanced patella 32mm 3 peg implant ; (b)(6) - 201-78-15 - holding pin mini sharp point 4 pk ; (b)(6) - 201-78-81 - 3" trocar, mod.Hex 2pk ; (b)(6) - 201-78-81 - 3" trocar, mod.Hex 2pk.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The reason for the reported revision cannot be confirmed from the information provided but may be due to wear, loosening, infection, fracture, instability, and/or patient related factors.Potential contributions of user or patient-related considerations to the event could not be assessed as the devices were not available for evaluation and relevant clinical information was not provided, and based on the image provided, the device appears unremarkable for an explanted component.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
TRULIANT TIB IMP PS INSERT SZ 3 9MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer Contact
matt collins
2320 nw 66 court
gainesville, FL 32653
3523771140
MDR Report Key19072399
Report Number1038671-2024-00765
Device Sequence Number14633190
Product Code JWH
UDI-Device Identifier10885862304254
UDI-Public10885862304254
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K152170
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberTRULIANT TIB IMP PS INSERT SZ 3 9MM
Device Catalogue Number02-022-35-3009
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/12/2024
Supplement Date Received by Manufacturer07/21/2025
Initial Report FDA Received Date04/09/2024
Supplement Report FDA Received Date07/22/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/15/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10
Outcome Attributed to Adverse Event Required Intervention;
Patient Age68 YR
Patient SexFemale